# SDR 07FDEA04637

- Difficulty date: October 17, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163585
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD AFT FLAP, T/E INBOARD CORNER IS DELAMINATED REPAIRED LT  OUTBOARD AFT FLAP T/E CORNER REF SRM 51-40-20 PARA 6, 7, 19, -21.  THIS IS   CLASSIFIED AS A MAJOR REPAIR.
